# SDR UIEA2018071601483

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME WEB STA 720 BETWEEN STA 37L-38L CORRODED. ACCOMPLISHED BLENDOUT REPAIR ON FWD CARGO FRAME W86 STA 720 BETWEEN STA STA 37L AND 38L PER EA 767-5310-28-A7332I.
